# SDR CA060731006

- Difficulty date: June 28, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,088 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3031829
- Condition: Fractured
- Location: P3 Air Tube
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO FLAME OUT DURING APPROACH RESULTING IN THE AIRCRAFT LANDING SHORT OF THE RUNWAY.  SUBSEQUENT INSPECTION REVEALED A FRACTURED P3 PNEUMATIC LINE TO THE FUEL CONTROL.  MFG WILL MONITOR INVESTIGATION AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731006)
